Access count of this item: 56

Files in This Item:
File Description SizeFormat 
1708-06.pdf869.67 kBAdobe PDFView/Open
Title: ジェネリック構造の飽和性と安定性 (モデル理論とその代数への応用)
Authors: 池田, 宏一郎  KAKEN_name
Author's alias: Ikeda, Koichiro
Issue Date: Aug-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1708
Start page: 35
End page: 45
Appears in Collections:Model Theory and It's Application to Algebra

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.